Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Diabetes, joints pain, using restyl 0.5% regularly. Help with pains? Continue Restyl?

Dear Sir, I AM DM2+HTN ON INSULIN AND MANY OTHER MEDICINES. I WILL BE USING .5MG RESTYL REGULARLY AT BED TIME. SINCE 3 MONTHS I AM EXPERENCING PAINS ON EVERY JOINT OF THE BONY CAGE, ESPECIALLY WITH FINGERS. LEFT HAND INDEX FINGER HAS BECOME TRIGGER FINGER AND RIGHT HAND RING FINGER HAS TOO. RA FECTOR IS NEGATIVE. DIABETES IS MANAGING AND NOT IN 100% CONTROL. HbA1c IS 10.2%. i AM SUSPECTING MY PROBLEM AS OSTEO ORTHARITIS/OSTEO MYLITIS. WILL IT BE BECAUSE OF USING RESTYL 0.5MG AS SAID ABOVE. KINDLY HELP ME IN GETTING SOME SOLUTION FOR MY PAINS AND ADVISE ME ABOUT CONTINUATION OF RESTYL 0.5MG
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
In addition to the treatment you are already taking you need to have joint lubricant supplements regularly. You can get these prescribed fro your orthopedician.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal ,
drtayal72@gmail.com
Answered: Fri, 16 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor